Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hyper honey

Posted by jd on January 30, 2000, at 3:45:39

In reply to Re: Hyper honey, posted by Ruth on January 29, 2000, at 3:10:28

Ruth,

You bet this could be the culprit. You ought to check what's in those so-called "vitamin packs", since it could be a whole lot more than vitamins! (I've seen some things at store counters that I couldn't believe was legal to package that way.) Even things labelled "natural" or "herbal" can mess some people up pretty good--many of these substances are basically undertested drugs and should be considered as such. So my advice is basically to find out just WHAT he's been taking every day...

best,
jd


> My husband cannot figure out what is making him so
> restless at work. He said he'd been taking those
> packs of vitamins they sell at check stands everyday.
> Could this be the culprit. He's not been able
> to sleep during the night either.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[20063]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jd thread:511
URL: http://www.dr-bob.org/babble/20000128/msgs/20063.html